MathSciNet Relay Station
MathSciNet bibliographic data
MR2550473 22E46 (46F10)
Hansen, Sönke; Hilgert, Joachim; Keliny, Sameh Asymptotic $K$-support and restrictions of representations. Represent. Theory 13 (2009), 460–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement